# SDR REXA201101003

- Difficulty date: December 22, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 9,268 hours, 6,647 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT N1 FAN VIBRATION AT 1.9 AT 33,000FT.  REDUCED POWER AND UNABLE TO CONTROL VIBRATION.  DESENDED 31,00FT. ABLE TO CONTROL FAN VIBRATION AT 1.5-1.7.  NO ICE AND FLYING IN CLEAR WEATHER.  VERIFIED DISCREPANCY.  PERFORMED FAN BLADE TANG LUBRICATION ON LEFT ENGINE IAW CRJ900 AMM 72-21-12.  PERFORMED HIGH PERFORMANCE ENG RUN.  OPS CHECK GOOD AT THIS TIME.  OK FOR SERVICE.
